Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 70, NWS Milwaukee, WI

September 28, 2014

NWS Milwaukee, WI issued this small craft advisory at Sep 28, 2014, 9:37 PM CDT. It took effect at Sep 29, 2014, 1:00 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2014, 9:37 PM CDT (02:37 UTC)
In effect from
Sep 29, 2014, 1:00 PM CDT
Expired
Sep 30, 2014, 1:00 PM CDT
In force
24 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WHUS73 KMKX 290237
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 PM CDT SUN SEP 28 2014

...COLD FRONT TO BRING GUSTY WINDS AND HIGH WAVES...

.STRONG NORTH WINDS WILL ACCOMPANY A COLD FRONT THAT WILL MOVE
NORTH TO SOUTH DOWN LAKE MICHIGAN MONDAY MORNING AND AFTERNOON.
THE GUSTY WINDS WILL REACH SHEBOYGAN BY EARLY AFTERNOON AND
KENOSHA AROUND MID-AFTERNOON. THE NORTHERLY FETCH WILL BUILD HIGH
WAVES THAT WILL LINGER THROUGH THE OVERNIGHT HOURS MONDAY NIGHT
EVEN AFTER THE WINDS EASE BELOW SMALL CRAFT CRITERIA.

LMZ643-644-291045-
/O.NEW.KMKX.SC.Y.0070.140929T1800Z-140930T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
937 PM CDT SUN SEP 28 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 7 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM MONDAY TO
7 AM CDT TUESDAY. 

* WINDS: WEST WINDS 5 TO 10 KNOTS BECOMING NORTH 10 TO 20 KNOTS
  WITH GUSTS TO 25 KNOTS EARLY IN THE AFTERNOON. TURNING NORTHEAST
  10 TO 15 KNOTS EARLY TUESDAY MORNING.

* WAVES: AROUND 1 FOOT...BUILDING TO 3 TO 6 FEET BY MONDAY
  EVENING...SUBSIDING TO 2 TO 4 FEET EARLY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-291045-
/O.NEW.KMKX.SC.Y.0070.140929T2000Z-140930T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
937 PM CDT SUN SEP 28 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 7 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO
7 AM CDT TUESDAY. 

* WINDS: WEST 5 TO 10 KNOTS...TURNING NORTH 10 TO 20 KNOTS WITH
  GUSTS TO 25 KNOTS. TURNING NORTHEAST 10 TO 15 KNOTS EARLY
  TUESDAY MORNING.

* WAVES:AROUND 1 FOOT...BUILDING TO 3 TO 6 FEET BY MONDAY
  EVENING...SUBSIDING TO 2 TO 4 FEET EARLY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
5 follow-up statements
621 
WHUS73 KMKX 290810
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 AM CDT MON SEP 29 2014

...COLD FRONT TO BRING GUSTY WINDS AND HIGH WAVES...

.STRONG NORTH WINDS WILL ACCOMPANY A COLD FRONT THAT WILL MOVE
NORTH TO SOUTH DOWN LAKE MICHIGAN TODAY. THE GUSTY WINDS WILL
REACH SHEBOYGAN BY EARLY AFTERNOON AND KENOSHA AROUND MID-
AFTERNOON. THE NORTHERLY FETCH WILL BUILD HIGH WAVES THAT WILL
LINGER THROUGH THE EARLY MORNING HOURS TUESDAY EVEN AFTER THE
WINDS EASE BELOW SMALL CRAFT CRITERIA.

LMZ643-644-291615-
/O.CON.KMKX.SC.Y.0070.140929T1800Z-140930T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
310 AM CDT MON SEP 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM CDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 AM CDT TUESDAY. 

* WINDS: WEST WINDS 5 TO 10 KNOTS BECOMING NORTH 10 TO 20 KNOTS
  WITH GUSTS TO 25 KNOTS EARLY IN THE AFTERNOON. TURNING NORTHEAST
  10 TO 15 KNOTS TUESDAY MORNING.

* WAVES: AROUND 1 FOOT...BUILDING TO 3 TO 6 FEET BY MONDAY 
  EVENING...SUBSIDING TO 2 TO 4 FEET EARLY TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-291615-
/O.CON.KMKX.SC.Y.0070.140929T2000Z-140930T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
310 AM CDT MON SEP 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 7 AM CDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 7 AM CDT TUESDAY. 

* WINDS: WEST 5 TO 10 KNOTS...TURNING NORTH 10 TO 20 KNOTS WITH 
  GUSTS TO 25 KNOTS. TURNING NORTHEAST 10 TO 15 KNOTS EARLY 
  TUESDAY MORNING. 

* WAVES:AROUND 1 FOOT...BUILDING TO 3 TO 6 FEET BY MONDAY
  EVENING...SUBSIDING TO 2 TO 4 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
816 
WHUS73 KMKX 291422
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 AM CDT MON SEP 29 2014

...COLD FRONT TO BRING GUSTY WINDS AND HIGH WAVES...

.STRONG NORTH WINDS WILL ACCOMPANY A COLD FRONT THAT WILL MOVE
NORTH TO SOUTH DOWN LAKE MICHIGAN TODAY. THE GUSTY WINDS WILL
REACH SHEBOYGAN BY EARLY AFTERNOON AND KENOSHA AROUND MID-
AFTERNOON. THE NORTHERLY FETCH WILL BUILD HIGH WAVES THAT WILL
LINGER THROUGH THE EARLY MORNING HOURS TUESDAY EVEN AFTER THE
WINDS EASE BELOW SMALL CRAFT CRITERIA.

LMZ643-644-292230-
/O.CON.KMKX.SC.Y.0070.140929T1800Z-140930T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
922 AM CDT MON SEP 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM CDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 AM CDT TUESDAY. 

* WINDS: WEST WINDS 10 TO 15 KNOTS BECOMING NORTH 10 TO 20 KNOTS
  WITH GUSTS TO 25 KNOTS EARLY IN THE AFTERNOON. TURNING NORTHEAST
  10 TO 15 KNOTS TUESDAY MORNING.

* WAVES: BUILDING TO 3 TO 6 FEET BY THIS EVENING...SUBSIDING TO 2
  TO 4 FEET EARLY TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-292230-
/O.CON.KMKX.SC.Y.0070.140929T2000Z-140930T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
922 AM CDT MON SEP 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 7 AM CDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 7 AM CDT TUESDAY. 

* WINDS: WEST 10 TO 15 KNOTS...TURNING NORTH 10 TO 20 KNOTS WITH
  GUSTS TO 25 KNOTS. TURNING NORTHEAST 10 TO 15 KNOTS EARLY
  TUESDAY MORNING.

* WAVES: BUILDING TO 3 TO 6 FEET BY MONDAY EVENING...SUBSIDING TO
  2 TO 4 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
263 
WHUS73 KMKX 300201
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
901 PM CDT MON SEP 29 2014

...GUSTY WINDS NORTH AND HIGH WAVES...

.LOW PRESSURE EXITING TO THE EAST WHILE HIGH PRESSURE APPROACHES
FROM THE WEST IS CREATING A TIGHT PRESSURE GRADIENT ACROSS THE
AREA...RESULTING IN GUSTY NORTHERLY WINDS. THE WINDS WILL SUBSIDE
LATER TONIGHT INTO TUESDAY MORNING AS THE HIGH MOVES OVER THE
AREA. THE WAVES WILL BE SLOWER TO SUBSIDE. 

LMZ643>646-301015-
/O.EXT.KMKX.SC.Y.0070.000000T0000Z-140930T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
901 PM CDT MON SEP 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT TUESDAY.

* WINDS: NORTH WIND 15 TO 25 KNOTS...GRADUALLY SUBSIDING TOWARD
  SUNRISE. 

* WAVES: 4 TO 7 FEET...SUBSIDING TO 2 TO 4 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
017 
WHUS73 KMKX 300848
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 AM CDT TUE SEP 30 2014

...GUSTY NORTH WINDS EASING BUT HIGH WAVES CONTINUE...

.WINDS WILL SLOWLY DIMINISH THROUGH THE MORNING AS THE TIGHT
PRESSURE GRADIENT OVER LAKE MICHIGAN EASES AS LOW PRESSURE MOVES
FARTHER TO THE EAST AND HIGH PRESSURE BUILDS INTO THE
AREA. HIGH WAVES WILL BE SLOWER TO SUBSIDE...BUT SHOULD BE BELOW
SMALL CRAFT ADVISORY LEVELS AROUND MIDDAY.

LMZ643>646-301700-
/O.CON.KMKX.SC.Y.0070.000000T0000Z-140930T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
348 AM CDT TUE SEP 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH TO NORTHEAST 10 TO 15 KNOTS...WITH A FEW GUSTS TO
  25 KNOTS EARLY THIS MORNING. 

* WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET LATE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
984 
WHUS73 KMKX 301512
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1012 AM CDT TUE SEP 30 2014

...GUSTY NORTH WINDS EASING BUT HIGH WAVES CONTINUE...

.WINDS WILL SLOWLY DIMINISH THROUGH THE MORNING AS THE TIGHT
PRESSURE GRADIENT OVER LAKE MICHIGAN EASES AS LOW PRESSURE MOVES
FARTHER TO THE EAST AND HIGH PRESSURE BUILDS INTO THE AREA. HIGH
WAVES WILL BE SLOWER TO SUBSIDE...BUT SHOULD BE BELOW SMALL CRAFT
ADVISORY LEVELS AROUND MIDDAY.

LMZ643>646-301800-
/O.CON.KMKX.SC.Y.0070.000000T0000Z-140930T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1012 AM CDT TUE SEP 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH TO NORTHEAST AT 10 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 3:28 PM CDT, 6 hours 9 minutes earlier.

Area forecast discussion, Sep 28, 3:28 PM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT SUN SEP 28 2014

.TONIGHT - CONFIDENCE...HIGH

EXPECTING ANOTHER NIGHT SIMILAR TO THE PAST FEW WITH MAINLY CLEAR
SKIES AND LIGHT WINDS LEADING TO FOG DEVELOPMENT. AGAIN...EXPECT THE
USUAL FAVORED AREAS TO SEE SOME DENSE...WILL CONTINUE TO MENTION IN
THE HWO.

.MONDAY - CONFIDENCE...MEDIUM

ANY FOG WILL BURN OFF EARLY AS WEAK HIGH PRESSURE STILL IN CONTROL.
COLD FRONT REMAINS TO OUR NORTH EARLY ON...BUT MODELS TREND THIS
FRONT INTO THE CWA DURING THE AFTERNOON WITH A WIND SHIFT TO THE
NORTH/NORTHEAST. THE WIND SHIFT TO THE NORTHEAST WILL RESULT IN
COOLER LAKE AIR REPLACING THE WARMER PRE-FRONTAL TEMPS. 500 MILLIBAR
SHORTWAVE WILL DROP SOUTHEAST WITH BEST COMBO OF LOWER LEVEL FORCING
AND UPPER DYNAMICS OVERLAPPING ACROSS THE NE CWA SO WILL HAVE
SLIGHTLY HIGHER POPS...PRETTY MUCH IN LINE WITH GOING FCST.

.MONDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE - MEDIUM.

EXPECT STRATUS TO ACCOMPANY SURGE OF LOW LEVEL COLD AIR ADVECTION
BEHIND PASSING BACKDOOR COLDFRONT MONDAY EVENING.  ENOUGH LINGERING
WEAK FORCING AND DEEPER MOISTURE TO CONTINUE SMALL POPS FOR -SHRA IN
THE EVENING...ALTHOUGH PATCHY DRIZZLE MAY BE THE PREDOMINANT PRECIP
IN COLD AIR SURGE.  STRATUS LIKELY TO PERSIST INTO TUE MRNG DUE TO
MOIST NORTHEAST LOW LEVEL FLOW AND LOW LEVEL CYCLONIC FLOW.  CLOUDS
MAY PERSIST IN SOME AREAS THROUGH TUESDAY BUT FOR NOW WL REMAIN
OPTIMISTIC FOR GRADUAL CLEARING MOST AREAS.  HIGH PRESSURE RIDGE
WILL SLOWLY EXIT THE REGION TUESDAY NIGHT AND WED.  QUIET AND COOL
CONDITIONS SHOULD CONTINUE TUE NIGHT.  AXIS OF LOW LEVEL JET
ASSOCIATED WITH APPROACHING SHORT WAVE TROUGH WILL USHER DEEPER PWAT
OVER 1 INCH INTO SRN WI ON WED.  FORCING ASSOCD WITH THETA-E
ADVECTION AND FIRST PIECE OF ENERGY MOVING NORTHEAST IN INCREASING
SLY WINDS MAY BRING SHOWERS AND A FEW TSTORMS TO MOSTLY SOUTH
CENTRAL WI ON WED.

.WEDNESDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE - MEDIUM.

ON TRACK FOR MORE UNSETTLED AND COLDER WEATHER TO SETTLE INTO
SOUTHERN WISCONSIN THIS PERIOD.  MEDIUM RANGE GUIDANCE IN GOOD
AGREEMENT ON SHORT WAVE RIDGING EXITING TO THE EAST TUE NIGHT AND
WEDNESDAY.  MULTIPLE MID-LEVEL SHORT WAVES EXPECTED TO PHASE INTO
BROAD LONG WAVE TROUGH OVER CENTRAL CONUS ON WEDNESDAY AND THEN
TRACK EWD INTO WESTERN GTLAKES/MIDWEST ON THURSDAY.  TROUGH WILL BE
NUDGED EWD BY STRONG PIECE OF SHORT-WAVE ENERGY MOVING ACROSS
ROCKIES INTO NRN PLAINS ON THU.  COLUMN PRECIP WATER INCREASES TO
AROUND 1.5 INCHES WED NIGHT AS WEAK LOW LEVEL JET AXIS MOVES ACROSS
WI.  WEAKER FORCING AND LACK OF ELEVATED INSTABILITY WED NGT SO WL
TRIM BACK CHC OF T.

INITIAL SHORT WAVE TROUGH AND LOW LEVEL BAROCLINIC ZONE ADVANCES
INTO WI ON THU.  WL CONTINUE LIKELY WORDING THU AS MOISTURE WL BE IN
PLACE AS BROAD SYNOPTIC LIFT AFFECTS WI.  MEDIUM RANGE GUIDANCE
DIVERGES LATER THU AND FRI AS DISAGREEMENT EXISTS CONCERNING TIMING
AND FURTHER AMPLIFICATION OF LONG WAVE TROF OVER CENTRAL CONUS INTO
GTLAKES REGION.  VIGOROUS SHORT WAVE MOVING SOUTHEAST INTO BACKSIDE
OF AMPLIFYING LONG WAVE AFFECTS REGION THU NGT AND FRI.  ECMWF
TRENDING TOWARD THIS WAVE REMAINING MORE PROGRESSIVE AND OPEN AS IT
MOVES ACROSS THE REGION.  GFS AND GEM SLOWER WHILE WITH EWD
MOVEMENT.  BOTH 00Z AND 06Z GFS RUNS SHOWED RAPID CYCLOGENESIS AND
CLOSED LOW FORMING ON BAROCLINIC ZONE THU NGT AND AFFECTING WI...BUT
12Z GFS WEAKER AND TRENDING FARTHER EAST TOWARD ECMWF/GEM CAMP.

GEM AND ECMWF FARTHER TO THE EAST BUT DO SHOW LOW LEVEL
TROF/POSSIBLE LOW DEVELOPMENT OVER OH VLY CENTRAL GTLAKES ON FRI.
EITHER WAY...COLDER AIR WILL BE SETTLING INTO SRN WI BY FRI.  WEAK
NORTHWEST FLOW SYSTEM AND ISENTROPIC LIFT MAY BRING SOME -RA TO THE
AREA OVER THE WEEKEND.  TIMING OF CLOUDS FROM THIS SYSTEM WOULD
AFFECT FROST CHANCES SAT NGT.

CPC 6-10 DAY 500MB OUTLOOK VALID OCT3-7 SHOWS BROADSCALE TROFING
OVER UPPER MIDWEST WITH HEIGHTS AROUND 60M BELOW NORMAL.  HENCE
EXPECT COOLER CONDITIONS TO CONTINUE INTO EARLY THE FOLLOWING WEEK.

&&

.AVIATION/00Z TAFS/...BROAD CIRCULATION SEEING ON WATER VAPOR
SHIFTING EAST FROM ERN IA. MEANWHILE SURFACE HIGH PRESSURE ALONG
WITH A DRY AND STABLE AIRMASS CONTINUES TO DOMINATE. VFR CONDITIONS
INTO THIS EVENING. THEN LIKELY ANOTHER REPEAT OF THE FOG ONCE AGAIN
WHERE PATCHY VSBYS DROP TO LIFR. SURFACE COLD FRONT DROPS THROUGH
SRN WI MONDAY AFTERNOON WITH A POST FRONTAL WIND SHIFT TO THE NE.
LOW LEVEL FRONTAL CONVERGENCE COMBINED WITH MID/UPPER LEVEL DYNAMICS
FROM SHORTWAVE WARRANT THE CHANCE FOR A FEW SHOWERS EVEN WITH
LIMITED MOISTURE. POTENTIAL FOR POST FRONTAL STRATUS FIELD WITH COLD
ADVECTION REGIME LATER MONDAY INTO MONDAY NIGHT.

&&

.MARINE...SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED MONDAY
AFTERNOON/EVENING FOR A TIME AS WINDS TURN NE IN THE WAKE OF A COLD
FRONT AND BECOME GUSTY. WAVES WILL BUILD WITH THE FAVORABLE ONSHORE
FLOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
LM...NONE.

&&

TONIGHT/MONDAY/AVIATION/MARINE...PC
MONDAY NIGHT THROUGH SUNDAY...MBK
Hazardous weather outlook, Sep 28, 3:33 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CDT SUN SEP 28 2014

WIZ046-047-051-052-056>060-062>072-292045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
333 PM CDT SUN SEP 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

PATCHY FOG IS EXPECTED LATE TONIGHT. THE FOG WILL BE THE MOST
PREVALENT OVER SOUTHEAST AND EAST CENTRAL WISCONSIN...AND WILL BE
LOCALLY DENSE...DUE TO LIGHT EAST WINDS BRINGING ADDED MOISTURE
OFF LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A RETURN OF MORE MOIST AND UNSTABLE CONDITIONS FOLLOWED BY A COLD
FRONT WILL RESULT IN THUNDERSTORMS BECOMING LIKELY IN PARTS OF
SOUTH CENTRAL WISCONSIN WEDNESDAY NIGHT AND ACROSS THE AREA ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

LMZ643>646-292045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
333 PM CDT SUN SEP 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

PATCHY FOG IS EXPECTED LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NORTHEAST WIND GUSTS WILL LIKELY REACH SMALL CRAFT ADVISORY
LEVELS LATE MONDAY AFTERNOON AND MONDAY NIGHT BEHIND A COLD FRONT.

A RETURN OF MORE MOIST AND UNSTABLE CONDITIONS FOLLOWED BY A COLD
FRONT WILL RESULT IN THUNDERSTORMS BECOMING LIKELY ON THURSDAY.

STRENGTHENING NORTHWEST WINDS ASSOCIATED WITH LOW PRESSURE OVER
THE WESTERN GREAT LAKES WILL LIKELY REACH SMALL CRAFT ADVISORY
LEVELS FRIDAY AND FRIDAY NIGHT.

WWW.WEATHER.GOV/MKX

MBK

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.